# SDR 04FDEA00256

- Difficulty date: January 31, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727-200
- Aircraft serial: 20935
- Aircraft time: 53,601 hours, 33,361 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Le Flap
- Part time: 6,726 hours, 5,041 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION FLAPS FROM 5 TO 2 DEGREE AMBER LIGHT.  REMAINED ON AND NR 1 LED SHOWED INTRANSIT.  COMPLIED WITH QRH AND RETURNED TO MEM.  IN WORK, AFTER BLOCKING BACK INTO GATE, NR 1 LEADING EDGE FLAP WOULD RETRACT BUT WOULD CREEP BACK OPEN, WITH HYD SYSTEM PRESSURIZED, SUSPECT BAD ACTUATOR TRYING TO ORDER PARTS.  REPLACED NR 1 L/E FLAP ACTUATOR IAW AMM 27-81-022-4.  CHECKS NORMAL  PREMATURE REMOVAL/INSTALLATION  OFF MFG 65-17818-20.
